# SDR SIMA201901287001

- Difficulty date: January 27, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 34,052 hours, 29,249 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 028936003
- Part serial: 1194B
- Condition: Failed
- Location: Fuel Tank
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LH FUEL QTY AMBER DASHES ON  MFD. PRESSURE REFUEL INOP.   COULD NOT DUPLICATE FAULT. PERFORMED MFD FUEL QUANTITY OPC IAW AMM 28-41-00. OPC GOOD. TRANSFERRED 1000LBS OF FUEL TO EACH WING IAW AMM 28-10-00 TO ENSURE CORRECT INDICATIONS ARE SHOWN ON MFD AND REPEATER PANEL. PERFORMED TEST OF REPEATER PANEL IAW AMM 28-23-08. NO FAULT MSG'S SHOWN.   REMOVED AND REPLACED  TANK UNIT #3 IAW AMM 28-41-02 OPS CHECK GOOD . PERFORMED RESSURE REFUING IAW AMM 12-11-01 OPS CHECK GOOD FUEL QUANTITY INDICATION CHECKS GOOD.
